Optimal Approximate Solutions of Fixed Point Equations
S. Sadiq Basha,
N. Shahzad and
R. Jeyaraj
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
The main objective of this paper is to present some best proximity point theorems for K-cyclic mappings and C-cyclic mappings in the frameworks of metric spaces and uniformly convex Banach spaces, thereby furnishing an optimal approximate solution to the equations of the form 𠑇 𠑥 = 𠑥 where 𠑇 is a non-self mapping.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/174560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/174560.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:174560
DOI: 10.1155/2011/174560
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().